Show simple item record

AuthorAzad, H.
AuthorAl-Dweik, Ahmad Y.
AuthorMahomed, F.M.
AuthorMustafa, M.T.
Available date2016-09-21T08:13:33Z
Publication Date2016-10
Publication NameApplied Mathematics and Computation
Identifierhttp://dx.doi.org/10.1016/j.amc.2016.05.035
CitationAzad, H., Al-Dweik, A.Y., Mahomed, F.M., Mustafa, M.T. "A point symmetry based method for transforming ODEs with three-dimensional symmetry algebras to their canonical forms" (2016) Applied Mathematics and Computation, 289, pp. 444-463.
ISSN0096-3003
URIhttp://hdl.handle.net/10576/4750
AbstractWe provide an algorithmic approach to the construction of point transformations for scalar ordinary differential equations that admit three-dimensional symmetry algebras which lead to their respective canonical forms.
SponsorNRF of South Africa for research funding support through grant number FMMH014.
Languageen
PublisherElsevier Inc.
SubjectODEs
SubjectThree-dimensional symmetry algebras
SubjectPoint transformations
SubjectCanonical forms
TitleA point symmetry based method for transforming ODEs with three-dimensional symmetry algebras to their canonical forms
TypeArticle
Pagination444-463
Volume Number289


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record